# SDR R61A201911261337

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 33,197 hours, 25,513 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17011731419
- Condition: Gouged
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: INCOMING PREVIOUS GOUGE DAMAGE  L= 0.4 W= 0.1 H= 0.080 FOUND AT CROSSBEAM 57 WEB AREA. FABRICATED, DRILLED AND INSTALLED REPAIR '' L'' ANGLE FOR CROSSBEAM 57 PER ETD2019-170-158123 AND SRM 51-40-08. RESTORED SURFACE TREATMENT PER SRM 51-23-06, CPM 51-25-00
